# SDR USAA010172

- Difficulty date: February 7, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N281AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23114
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 48,267 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - FOUND SKIN CRACKED 1 INCH, STATION 747 STRINGER 18R.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 6.  (M)
